Alert archive / Texas / Red Flag Warnings in 2015
Red Flag Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 1, 2015, 4:42 AM CDT for 12 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Apr 1, 2015, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2015, 4:42 AM CDT (09:42 UTC)
- In effect from
- Apr 1, 2015, 1:00 PM CDT
- Expired
- Apr 1, 2015, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 4071 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989 WWUS84 KAMA 010942 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 442 AM CDT WED APR 1 2015 TXZ001-006-011>013-016>018-012145- /O.UPG.KAMA.FW.A.0003.150401T1700Z-150402T0100Z/ /O.NEW.KAMA.FW.W.0004.150401T1800Z-150402T0100Z/ /O.NEW.KAMA.FW.A.0004.150402T1800Z-150403T0100Z/ DALLAM-HARTLEY-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 442 AM CDT WED APR 1 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWESTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...OLDHAM... POTTER... CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST AT 15 TO 25 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...8 TO 15 PERCENT. * TIMING...NOON THROUGH 8 PM CDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-002-TXZ002-003-007-008-012145- /O.UPG.KAMA.FW.A.0003.150401T1700Z-150402T0100Z/ /O.NEW.KAMA.FW.W.0004.150401T1800Z-150402T0100Z/ CIMARRON-TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON- 442 AM CDT WED APR 1 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... SHERMAN...HANSFORD...MOORE AND HUTCHINSON. * 20 FOOT WINDS...SOUTHWEST AT 15 TO 25 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...8 TO 15 PERCENT. * TIMING...NOON THROUGH 8 PM CDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
1 follow-up statement
994 WWUS84 KAMA 012028 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 328 PM CDT WED APR 1 2015 TXZ001-006-011>013-016>018-021100- /O.CON.KAMA.FW.W.0004.000000T0000Z-150402T0100Z/ /O.CON.KAMA.FW.A.0004.150402T1800Z-150403T0100Z/ DALLAM-HARTLEY-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 328 PM CDT WED APR 1 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL PANHANDLES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE WESTERN AND SOUTHERN TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...OLDHAM... POTTER... CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...8 TO 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL SUBSIDE EARLY THIS EVENING...BEFORE RETURNING THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-002-TXZ002-003-007-008-020100- /O.CON.KAMA.FW.W.0004.000000T0000Z-150402T0100Z/ CIMARRON-TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON- 328 PM CDT WED APR 1 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... SHERMAN...HANSFORD...MOORE AND HUTCHINSON. * 20 FOOT WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...8 TO 15 PERCENT. * TIMING...THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE) KB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 31, 11:14 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Mar 31, 11:14 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1114 PM CDT TUE MAR 31 2015
.AVIATION...
VFR CONDITIONS TO PREVAIL THROUGH THE NEXT 24 HOURS AT ALL TERMINAL.
LIGHT EASTERLY WINDS WILL SLOWLY SHIFT TO A SOUTHERLY DIRECTION BY
TOMORROW MORNING. WINDS WILL INCREASE ONCE AGAIN OUT OF THE
SOUTHWEST WITH GUSTS APPROACHING 30 KT. THESE GUSTY WINDS WILL
DIMINISH AFTER 00Z THURSDAY. A SURFACE TROUGH WILL MOVE THROUGH KGUY
TOWARDS THE END OF THIS TAF ISSUANCE TO SHIFT WINDS OUT OF THE NORTH.
THERE IS A CHANCE FOR CONVECTION TOMORROW AFTERNOON BUT CONFIDENCE ON
OCCURRENCE AT THE TERMINALS IS TOO LOW TO MENTION IN PREVAILING.
&&
.PREV DISCUSSION... /ISSUED 925 PM CDT TUE MAR 31 2015/
UPDATE...
HAVE UPDATED GRAPHICAL FORECASTS...CANCELLING SEVERE THUNDERSTORM
WATCH EARLY IN EASTERN TEXAS PANHANDLE AND LOWERING EVENING
THUNDERSTORM COVERAGE TO ISOLATED IN EASTERN SECTIONS. COVERAGE AND
INTENSITY OF THUNDERSTORMS HAS DIMINISHED NOTABLY WITH LOSS OF
INSOLATION. UPDATED TEXT PRODUCTS BEING ISSUED AT THIS TIME.
COCKRELL
PREV DISCUSSION... /ISSUED 636 PM CDT TUE MAR 31 2015/
AVIATION...
AN OUTFLOW BOUNDARY FROM CONVECTION TO THE EAST MAY REACH KAMA
BY AROUND 01Z CAUSING WINDS TO BECOME SOUTHEASTERLY AND INCREASE TO
AROUND 12 KNOTS OR LESS. AT KGUY AND KDHT WINDS WILL BE EASTERLY OR
SOUTHEASTERLY AS WELL AT GENERALLY 10 KNOTS OR LESS TONIGHT. WINDS
WILL GRADUALLY VEER AROUND AND BECOME SOUTHWESTERLY BY MORNING AND
INCREASE TOMORROW AFTERNOON WITH GUSTS OVER 20 KNOTS POSSIBLE AFTER
ABOUT 17Z. VFR CONDITIONS WILL PREVAIL. SHOWERS AND THUNDERSTORMS WILL
BE EAST OF ALL THREE TERMINALS THIS EVENING AND AGAIN TOMORROW
AFTERNOON/EVENING.
BRB
PREV DISCUSSION... /ISSUED 441 PM CDT TUE MAR 31 2015/
DISCUSSION...
PRIMARY FORECAST CONCERNS INCLUDE THUNDERSTORM POTENTIAL THROUGH THIS
EVENING AND AGAIN WEDNESDAY AFTERNOON AND EVENING...ALONG WITH
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AND THURSDAY.
CONVECTION IS TRYING TO GET GOING LATE THIS AFTERNOON ACROSS PORTIONS
OF THE SOUTHERN AND EASTERN TX PANHANDLE. DECENT INSTABILITY IS IN
PLACE ACROSS THE EASTERN TX PANHANDLE WHERE STRONG DIURNAL
HEATING...STEEP MID-LEVEL LAPSE RATES...AND SURFACE DEWPOINTS AROUND
50F HAVE YIELDED 0-1 KM MLCAPES OF 1000-2000 J/KG. THIS INSTABILITY
COMBINED WITH 30 KTS OF EFFECTIVE BULK SHEAR WILL SUPPORT STORM
ORGANIZATION...AND THE POTENTIAL FOR SOME SEVERE HAIL AND WINDS LATE
THIS AFTERNOON AND EVENING. THE MAIN QUESTION IS THE DEGREE OF
FORCING...WHICH REMAINS RATHER WEAK. DIURNAL HEATING HAS ERODED MUCH
OF THE CAP THIS AFTERNOON...ALTHOUGH MESOANALYSIS DATA SHOWS SOME
WEAK CIN REMAINING IN THE EASTERN PANHANDLES WHERE THE BETTER
MOISTURE/INSTABILITY EXISTS. WEAK SURFACE CONVERGENCE AND/OR WEAK
SOUTHEAST LOW-LEVEL FLOW ASSOCIATED WITH A SURFACE LOW SOUTH OF THE
AREA MAY BE ENOUGH TO AID CONVECTIVE DEVELOPMENT HOWEVER. FARTHER
WEST...DEWPOINTS HAVE MIXED INTO THE 20S AND 30S...LIMITING ANY
CONVECTIVE POTENTIAL. COULD HOWEVER SEE A VIRGA SHOWER DRIFT INTO THE
FAR NORTHWEST PANHANDLES OFF THE RATON MESA THIS EVENING. EXPECT ANY
STORMS TO DISSIPATE BY MID TO LATE EVENING AS DAYTIME HEATING IS
LOST.
ON WEDNESDAY...AN UPPER TROUGH WILL MOVE EAST ACROSS THE NORTHERN
ROCKIES AND PLAINS...WITH A TRAILING TROUGH ALONG THE WEST COAST. A
RESULTANT INCREASE IN MID/UPPER FLOW WILL PROMOTE LEE CYCLOGENESIS
OVER THE CENTRAL HIGH PLAINS WITH SURFACE TROUGHING EXTENDING SOUTH
THROUGH THE PANHANDLES. THE DRYLINE WILL MIX EASTWARD THROUGH THE
EASTERN PANHANDLES DURING THE AFTERNOON...AIDED BY DRY DOWNSLOPE
SOUTHWEST WINDS. STILL UNCERTAINTY AS TO WHETHER THE DRYLINE WILL MIX
ALL THE WAY INTO WESTERN OK BEFORE ANY STORMS INITIATE OR HANG UP IN
THE EASTERN PANHANDLES. GIVEN THIS UNCERTAINTY...HAVE INSERTED SOME
SLIGHT CHANCE POPS IN THE EASTERN ZONES WEDNESDAY AFTERNOON AND
EVENING. VERY STRONG HEATING WILL LIKELY ERODE MUCH IF NOT ALL OF
THE CAP...BUT FORCING AGAIN APPEARS WEAK AND NOT WELL-FOCUSED. THE
DRYLINE LOOKS FAIRLY DIFFUSE...ALTHOUGH SOME WEAK LOW-LEVEL
CONVERGENCE IS PROGGED...BUT THE STRONGER UPPER DYNAMICS WILL REMAIN
TO OUR NORTH. IF STORMS ARE ABLE TO FORM IN THE EASTERN
PANHANDLES...EXPECTED INSTABILITY AND SHEAR SUPPORT SOME STRONG TO
MARGINALLY SEVERE CONVECTION. WEST OF THE DRYLINE...FIRE WEATHER
CONCERNS WILL BE THE STORY /DETAILS BELOW/. HIGH TEMPERATURES WILL
LIKELY APPROACH RECORDS AS THEY SOAR INTO THE UPPER 80S TO LOWER 90S.
A COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT...USHERING IN SLIGHTLY
COOLER CONDITIONS FOR THURSDAY. A MUCH STRONGER COLD FRONT WILL COME
THROUGH THURSDAY NIGHT...WITH HIGHS ONLY EXPECTED TO REACH THE 50S
AND LOWER 60S ON FRIDAY AS A 1025 MB SURFACE HIGH BUILDS IN BEHIND
THE FRONT. COULD SEE A FEW RAIN SHOWERS ACROSS THE OK PANHANDLE
THURSDAY NIGHT AS DYNAMICS WITH AN UPPER TROUGH SCRAPE THE AREA. LOWS
EXPECTED TO FALL INTO THE 30S IN MOST LOCATIONS FRIDAY NIGHT...WITH A
FROST OR FREEZE POSSIBLE FOR AT LEAST PARTS OF THE AREA.
TEMPERATURES WILL REBOUND OVER THE WEEKEND INTO EARLY NEXT WEEK AS
QUASI-ZONAL UPPER FLOW/LOW-AMPLITUDE RIDGING EVENTUALLY GIVES WAY TO
SOUTHWEST FLOW DOWNSTREAM OF A WESTERN UPPER TROUGH. IT LOOKS LIKE
ANY THUNDERSTORM CHANCES DURING THIS TIME WILL REMAIN EAST OF THE
PANHANDLES.
KB
FIRE WEATHER...
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS
WESTERN AND CENTRAL PORTIONS OF THE PANHANDLES ON WEDNESDAY.
TEMPERATURES WILL WARM SOME 20 DEGREES ABOVE AVERAGE /AND NEAR RECORD
VALUES/ WITH A PRONOUNCED THERMAL RIDGE IN PLACE...LEADING TO RELATIVE
HUMIDITIES OF 8 TO 15 PERCENT WEST OF THE DRYLINE. SOUTHWEST WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS MAY BE SOMEWHAT MARGINAL ACROSS PARTS
OF THE AREA FOR CRITICAL FIRE WEATHER CONDITIONS DUE TO A SURFACE
TROUGH ACROSS THE AREA...BUT THIS WILL BE OFFSET SOME BY THE VERY
WARM AND DRY CONDITIONS...THUS A FIRE WEATHER WATCH HAS BEEN ISSUED.
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP
ACROSS WESTERN PORTIONS OF THE TEXAS PANHANDLE AGAIN ON THURSDAY. A
STRONGER COLD FRONT WILL MOVE THROUGH THURSDAY NIGHT...BRINGING A
WIND SHIFT TO THE NORTH BUT ALLEVIATING FIRE WEATHER CONDITIONS FOR
FRIDAY. HOWEVER...A RETURN TO WARM...DRY...BREEZY CONDITIONS IS
EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK...BRINGING A RETURN OF
FIRE WEATHER CONCERNS.
KB
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
DALLAM...DEAF SMITH...HANSFORD...HARTLEY...HUTCHINSON...
MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&
14/03Hazardous weather outlook, Apr 1, 4:17 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 417 AM CDT WED APR 1 2015 OKZ001>003-TXZ001>020-012130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 417 AM CDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS ACROSS THE EASTERN PANHANDLES THIS AFTERNOON AND EVENING. IF STORMS DEVELOP...THEY COULD BE STRONG TO SEVERE...WITH QUARTER SIZE HAIL AND WIND GUSTS TO AROUND 60 MPH BEING THE PRIMARY HAZARDS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN TWO THIRDS OF THE PANHANDLES THIS AFTERNOON AND EVENING. WINDS WILL INCREASE OUT OF THE SOUTHWEST TO WEST AT 15 TO 25 MPH WITH HIGHER GUSTS...AND MINIMUM RELATIVE HUMIDITY VALUES OF 8 TO 15 PERCENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF THE WESTERN AND SOUTHERN TEXAS PANHANDLE ON THURSDAY. FIRE WEATHER CONCERNS ARE ALSO LIKELY ACROSS MUCH OF THE AREA ON SATURDAY AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS TODAY AND THURSDAY.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:28 PM CDT | Special Weather Statement | AMA | Collingsworth | 32 min |
| Mar 31, 7:55 PM CDT | Special Weather Statement | AMA | Hemphill | 50 min |
| Apr 1, 4:42 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Dallam, Deaf Smith, Hartley, Oldham and 2 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2015Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.